# SDR 9JLA2021052728380

- Difficulty date: May 4, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK586
- Aircraft time: 4,188 hours, 3,469 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Master Switch
- Part number: MS2452423
- Condition: Defective
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY BATTERY WOULD NOT DISCONNECT WHEN SELECTED OFF. THE MAINTENANCE VENDOR TROUBLESHOT AND SUSPECTED THE RIGHT GENERATOR MASTER SWITCH P/N MS24524-23 TO BE DEFECTIVE. THE DEFECTIVE MASTER SWITCH WAS REMOVED AND INSTALLED A NEW SWITCH.
